RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Pages 14–31 (Mi faa1471)  

This article is cited in 8 scientific papers (total in 8 papers)

Models of representations of classical groups and their hidden symmetries

I. M. Gel'fand, A. V. Zelevinskii


Full text: PDF file (2592 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 183–198

Bibliographic databases:

UDC: 519,46
Received: 15.03.1984

Citation: I. M. Gel'fand, A. V. Zelevinskii, “Models of representations of classical groups and their hidden symmetries”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 14–31; Funct. Anal. Appl., 18:3 (1984), 183–198

Citation in format AMSBIB
\Bibitem{GelZel84}
\by I.~M.~Gel'fand, A.~V.~Zelevinskii
\paper Models of representations of classical groups and their hidden symmetries
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 14--31
\mathnet{http://mi.mathnet.ru/faa1471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757246}
\zmath{https://zbmath.org/?q=an:0556.22003|0573.22008}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 183--198
\crossref{https://doi.org/10.1007/BF01086156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800002}


Linking options:
  • http://mi.mathnet.ru/eng/faa1471
  • http://mi.mathnet.ru/eng/faa/v18/i3/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shtepin, “On a class of finite-dimensional $\operatorname{sp}(2n-1)$-modules”, Russian Math. Surveys, 41:3 (1986), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. M. Gel'fand, A. V. Zelevinskii, “Algebraic and combinatorial aspects of the general theory of hypergeometric functions”, Funct. Anal. Appl., 20:3 (1986), 183–197  mathnet  crossref  mathscinet  zmath  isi
    3. M. L. Chumak, “Integrable $G$-invariant Hamiltonian systems and homogeneous spaces with simple spectrum”, Funct. Anal. Appl., 20:4 (1986), 334–336  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Shtepin, “Separation of multiple points of spectrum in the reduction $\mathrm{sp}(2n)\downarrow\mathrm{sp}(2n-2)$”, Funct. Anal. Appl., 20:4 (1986), 336–338  mathnet  crossref  mathscinet  zmath  isi
    5. D. V. Yur'ev, “Quantum conformal field theory as an infinite-dimensional non-commutative geometry”, Russian Math. Surveys, 46:4 (1991), 135–163  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. D. V. Yur'ev, “Complex projective geometry and quantum projective field theory”, Theoret. and Math. Phys., 101:3 (1994), 1387–1403  mathnet  crossref  mathscinet  zmath  isi
    7. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
    8. V. V. Shtepin, D. L. Konashenkov, “Characters and dimensions of highest-weight representations of the intermediate Lie group $D_{n-1/2}$”, Izv. Math., 78:3 (2014), 621–639  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:526
    Full text:225
    References:41
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019